# SDR QXEA9600127

- Difficulty date: March 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N457US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11036
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Window Post
- Part number: A24352003
- Condition: Cracked
- Location: Nr 3 Window
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC INSPECTION OF LT NR 3 WINDOW POST REARWARD FLANGE TYPE-D, CRACK WAS NOTED AT BOLT HOLE NR 4 AND 6.  CRACK LENGTH AT BOLT HOLE NR 4 IS .625 INCH, CRACK LENGTH AT BOLT HOLE NR 6 IS .1563 INCH.  NUMBER THREE WINDOW POST REPLACED I/A/W EO 28-53-175.
